# SDR DXTA2022123077420

- Difficulty date: December 29, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0227
- Aircraft time: 3,327 hours, 2,167 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: H218B
- Part serial: 00568
- Condition: Defective
- Location: Mlg Handle
- Stage of operation: LD
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR BLOWDOWN BOTTLE SERVICE: UPON LANDING, GEAR WOULD NOT EXTEND. YELLOW DN WAS DISPLAYED ON GEAR ICAS ALONG WITH GEAR DISAGREE CAS MESSAGE.  RAN QRH, BLEW DOWN HANDLE WAS USED TO LOWER NOSE GEAR. MAIN GEAR UPLOCK HANDLE USE TO LOWER MAIN GEAR. LANDED WITH THREE GREEN DISPLAYED.  REMOVED INOP LANDING GEAR HANDLE MODUEL AND INSTALLED OVERHAULED LANDING GEAR HANDLE UNIT IAW 32-30-30. PERFORMED OPS CHECK, OPS CHECK GOOD. SERVICED HYDRAULIC RESERVOR !AW 12-10-30. NO DEFECTS NOTED.  ORIG SUBMISSION DATE:  12/30/2022
